# SDR ASAA2012111093280

- Difficulty date: November 10, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 23,956 hours, 7,402 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 8474
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 24,002 hours, 7,416 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT DURING CLIMB,  EXCEEDS 20 PSI, FL 360L 43.0, R22.0, FL 400L 42.0 R 20.0.  REPLACED NR 2 ENGINE PRSOV IAW AMM 36-11-04 LEAK AND OPS CHECK GOOD.
